# SDR 08FDEA01950

- Difficulty date: May 22, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65175631
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT DOOR, CRACK AT AFT END EDGE SKIN AT B-STOP ANGLE SUPPORT REMOVED DAMAGE, NDT FOR CRACKS REMOVAL, FABRICATED FILLER AND DOUBLER REPAIR PARTS.  INSTALLED FILLER AND DOUBLER REF SRM 51-30-2 PG 1, SRM 51-40-3 PG 1-3, SRM 52-80-1 ITEM 3, SRM 51-10-2, PG 7-15.  THIS IS CLASSIFIED AS A MINOR REPAIR.
